The Michigan Mathematical Journal

Decompositions and approximate fibrations.

R. J. Daverman and L. S. Husch

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 31, Issue 2 (1984), 197-214.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029003024

Digital Object Identifier
doi:10.1307/mmj/1029003024

Mathematical Reviews number (MathSciNet)
MR752256

Zentralblatt MATH identifier
0584.57011

Subjects
Primary: 54B15: Quotient spaces, decompositions
Secondary: 55R65: Generalizations of fiber spaces and bundles 57N15: Topology of $E^n$ , $n$-manifolds ($4 \less n \less \infty$)

Citation

Daverman, R. J.; Husch, L. S. Decompositions and approximate fibrations. Michigan Math. J. 31 (1984), no. 2, 197--214. doi:10.1307/mmj/1029003024. http://projecteuclid.org/euclid.mmj/1029003024.


Export citation